Zyrtec® Allergy 24 Hour 10mg Tablets

Zyrtec® Allergy 24 Hour 10mg Tablets

Zyrtec®

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Cetirizine HCl antihistamine 10 mg tablets. Indoor & outdoor allergies. Larger count size! 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Made in Belgium. Temporarily relieves these symptoms due to hay lever or other upper respiratory allergies: runny
...more >>

Ingredients

Active (in each tablet): Cetirizine HCl 10mg...Purpose: Antihistamine. Inactive: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.

Directions

Adults and children 6 years and over: One 10mg capsule once daily; Do not take more than one 10mg capsule in 24 hours. A 5mg product may be appropriate for less severe symptoms. Adults 65 years and over: Ask a doctor. Children under 6 years of age: Ask a doctor. Consumers with liver or kidney disease: Ask a doctor. .

Always refer to the actual package for the most accurate information